Journal of the Mathematical Society of Japan

Logarithmic order of free distributive lattice

Koichi YAMAMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 6, Number 3-4 (1954), 343-353.

Dates
First available: 21 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1261415216

Digital Object Identifier
doi:10.2969/jmsj/00630343

Mathematical Reviews number (MathSciNet)
MR0067086

Zentralblatt MATH identifier
0056.26301

Subjects
Primary: 09.1X

Citation

YAMAMOTO, Koichi. Logarithmic order of free distributive lattice. Journal of the Mathematical Society of Japan 6 (1954), no. 3-4, 343--353. doi:10.2969/jmsj/00630343. http://projecteuclid.org/euclid.jmsj/1261415216.


Export citation